Q. Why do I have a burning sensation and red sore at the tip of penis?

Answered by
Dr. Raveendran Sr
and medically reviewed by Dr. Nithila A

Hello doctor,

I have a burning sensation in my penis for a few days. It has been on and off, and I recently noticed a red sore at the tip. I am very clean all the time and with a single partner. I drink a lot of water and stay clean. This appears to be infected, and it burns when I urinate and until I wash the area thoroughly. I am currently on Candid-B.

Do you have a question on Burning Sensation Of Penis or Candid B Cream?

Ask a Doctor Now

Dr. Raveendran Sr

MBBS., MD., FSM
Andrology Diabetology Sexology

Hello,

Welcome to icliniq.com.

Burning sensation in the tip of the penis can be due to balanitis, and it causes irritation and itching. If there is any growth, it can be due to PPP (pearly penile papules). Also, check for diabetes, and for investigation, you need to do random blood sugar, and a swab of the penis. If Candid-B (Clotrimazole, Beclomethasone) is not working, you can use Lobate GM (Clobetasol) ointment, and tablet Candiforce (Itraconazole) 200 mg once a day for five days.

Related Questions & Answers


What medicine shall I use for inner thigh infection?
Query: Hi doctor, Due to excess sweat, I have some infection in my inner thighs. It seems like a layer of skin is out of my testes. It is paining a lot. What shall I use for relief?  Read Full »
Dr. Jyotisterna Mittal
Dermatologist

Answer: Hello, Welcome to icliniq.com. It could be due to fungal infection. Plain antifungal cream is to be used twice daily. For example, you can use Candid cream (Clotrimazole) twice daily. Proper oral and topical medicine for one or two months is necessary to cure your fungal infection. Remember to wear...  Read Full »
 
Can lower abdominal pain occur after unprotected sex?
Query: Hello doctor, My query is regarding sexually transmitted infection. I had unprotected sex 51 days back. I had mild fever with a very mild burning sensation on my penis for three days after that encounter. I consulted a doctor and she gave five shots of Ceftriaxone for five days. The mild burning ...  Read Full »
Dr. Bharat Udey
Geriatrician

Answer: Hello, Welcome to icliniq.com. It seems that you have been tried on multiple antibiotics on just hit and run basis. Firstly, you were given Ceftriaxone for five days without getting the relevant investigations. Then you took antiviral medications followed by Doxycycline. You have taken a whole load...  Read Full »
 
Would excess of Amphetamine cause burning sensation of penis?
Query: Hi doctor, Around 15 years ago, I used to take a lot of Amphetamine and used to masturbate a lot. As a result, I caused a huge amount of damage to the penis and it constantly leaked urine. 3 years ago, I plucked up the courage finally to see a urologist, who said that my urethra was red and angry. B...  Read Full »
Dr. Shahil Khant
Urologist

Answer: Hi, Welcome to icliniq.com. Please relax and do not worry. I think there is no relation about your past habit of Amphetamines and present burning in urethra. The burning pain of the urethra may be due to subclinical infection, which is not detected in urine test that you had. Did you have a urine c...  Read Full »
 
Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: